# SDR UALA2013072605263

- Difficulty date: July 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 52,421 hours, 6,364 cycles
- Engine: Pwa PW4090
- System (JASC): 2611 · Smoke Detection
- Part: Retainer
- Condition: Missing
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER LOBE SMOKE DETECTOR RETAINING RING MISSING.  REPLACED RETAINING RING.
